MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMWEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133381
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that an end user was asking if there was any documentation of testing with the dreamwear full face mask and a patient who has a pacemaker.The user was informed that the manual states to keep the mask 2 inches away from the pacemaker and it was suggested that the user contact his cardiologist with any concerns and to stop using the mask until he does so.There was no report of patient harm or injury.There was no report of medical intervention.No product will be returned for investigation.Labeling included with the mask warns the user "the headgear clips and mask cushion contain magnets.Contact your healthcare provider before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 inches away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators, and cochlear implants.The manufacturer will continue to monitor complaints for similar issues.The manufacturer concludes no further action is needed at this time.

Brand Name
DREAMWEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15760843
Report Number2518422-2022-92663
Device Sequence Number15502203
Product Code BZD
UDI-Device Identifier00606959046047
UDI-Public00606959046047
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133381
Device Catalogue Number1133381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown